# SDR CALA2016082200559

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737990ER
- Aircraft serial: 42178
- Aircraft time: 8,077 hours, 2,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR  SLIDE NOT DEPLOYED.  LATCH BRACKET UNHOOKED.  REATTACHED LATCH.  PERFORMED SLIDE RENDERED SAFE CHECKLIST. AMM 05-51-88-201 AND TASK AMM 25-66-01-200-802
